MathSciNet Relay Station
MathSciNet bibliographic data
MR2046726 (2005b:37029) 37C05 (37C20 37C29)
Gan, Shaobo; Wen, Lan Heteroclinic cycles and homoclinic closures for generic diffeomorphisms. Special issue dedicated to Victor A. Pliss on the occasion of his 70th birthday. J. Dynam. Differential Equations 15 (2003), no. 2-3, 451–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement